# SDR HNAA0300066

- Difficulty date: November 3, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 39,255 hours, 44,052 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 071131333
- Part serial: PM1049
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 27,272 hours, 31,101 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER BOARDING, CAPTAIN SAW SMOKE COMING FROM AROUND RADAR GRAPHICS UNIT, POWERED DOWN AIRCRAFT, SMOKE DISSIPATED.  PERFORMED HIDDEN DAMAGE INSPECTION AND DEACTIVATED RADAR GRAPHICS UNIT IAW EO8-24-03-0979.  REPLACED RADAR GRAPHICS UNIT.
